Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Frequent vomiting. On lutera birth control. Pregnancy chances?

Hi, I m on lutera birth control . Last night I was extremtly sick & consistly throwing up, I took my birth control pill like always, but I believe I threw it up because I could not hold anything down. My husband and I are sexually active without any other protection. I just finished my period on 11th of this month, is there a chance I could get or be pregnant? And how soon can I find out? Should I keep taking my birth control?
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
If you have any doubt that you missed the pill by vomiting better to take two pills on the second day.
If you miss to take the two pills in the next day better to use some other contraceptive measure for one week.
Continue taking the pills. Meanwhile consult physician and get examined to find out the cause for your vomitings and get treated.

Take care.
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor